| Model Number |
CC4204A |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
10/14/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Sex: unk.Weight: unk.Ethnicity: unk.Race: unk.Collamer ultraviolet-absorbing posterior chamber single piece foldable intraocular lens.Work order search: no similar complaint type events were reported for units within the same lot.(b)(4).
Event or Problem Description
The reporter indicated that a c4204a, +22.5 diopter, intraocular lens "was loaded incorrectly, inserted and removed." additional information has been requested but none has been forthcoming.If additional information is received a supplemental medwatch report will be submitted.
Additional Manufacturer Narrative
Corrected data: b5 - cc4204a +22.5 diopter, intraocular lens "was loaded incorrectly, inserted and removed" from the patient's right eye (od).Claim#: (b)(4).